# SDR AALA202408191112

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N870AX
- Make and model: Boeing 787-8
- Aircraft serial: 65990
- Aircraft time: 14,677 hours, 2,218 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FLIGHT ATTENDANT REST EMERGENCY FLASHLIGHT INOPERATIVE. REPLACED BATTERY AT AFT FLIGHT ATTENDANT REST EMERGENCY FLASHLIGHT.
